# SDR SWAA2020111930935

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 49,393 hours, 29,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IS OUT ON F/O SIDE EMERGENCY EXIT DOOR.  R & R EMERGENCY EXIT DOOR SIDEWALL LIGHT ASSEMBLY, REF M/M 33-21-00.  OPERATIONS CHECK GOOD CL NR 59625.
